MAUDE Adverse Event Report: EXACTECH, INC. VANTAGE; ANKLE TIBIAL CENTER PUNCH

EXACTECH, INC. VANTAGE; ANKLE TIBIAL CENTER PUNCH
Catalog Number 351-10-26
Health Effect - Clinical Code No Code Available (3191)
Date of Event 03/18/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Pending evaluation.
 
Event or Problem Description
Surgeon did not cut correctly so the foot was after surgery still in varus and the tibial plate did not integrate.He needed to exchange the tibial component and the talar insert.
 
Additional Manufacturer Narrative
The revision reported was likely the result of human error, as stated in the experience report provided.In the operative techniques for both the mobile bearing and fixed bearing total ankles, proper technique for addressing varus deformity and proper varus/valgus alignment of the ankle is included.See 721-00-30 and 721-00-31 for details.

Brand Name
VANTAGE
Common Device Name
ANKLE TIBIAL CENTER PUNCH
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
MDR Report Key8514004
Report Number1038671-2019-00241
Device Sequence Number1928494
Product Code HSN
UDI-Device Identifier10885862290878
UDI-Public10885862290878
Combination Product (Y/N)N
Initial Reporter CountrySZ
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/03/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number351-10-26
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/22/2019
Supplement Date Received by Manufacturer03/22/2019
Initial Report FDA Received Date04/15/2019
Supplement Report FDA Received Date07/03/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;